# SDR VNAA2011071900022

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 17,321 hours, 17,981 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: JAN046255
- Condition: Separated
- Location: Lt Mlg
- Part time: 76 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE LEFT INBOARD MAIN LANDING GEAR TIRE THREAD SEPERATED.  USING THE AIRCRAFT MAINTENANCE MANUAL, MAINTENANCE INSPECTED, REMOVED, TESTED, AND REPLACED THE TIRES ON THE LEFT MAIN LANDING GEAR AND LEFT FLAP ASSEMBLY.  AIRCRAFT WAS RELEASED FOR SERVICE.
